Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 24.

Article

Szabó-Solticzky, András, Berthouze, Luc, Kiss, Istvan Z and Simon, Péter L (2016) Oscillating epidemics in a dynamic network model: stochastic and mean-field analysis. Journal of Mathematical Biology, 72 (5). pp. 1153-1176. ISSN 0303-6812

Ritchie, Martin, Berthouze, Luc and Kiss, Istvan Z (2016) Beyond clustering: mean-field dynamics on networks with arbitrary subgraph composition. Journal of Mathematical Biology, 72 (1). pp. 255-281. ISSN 0303-6812

Croft, Wayne, Elliott, Charles M, Ladds, Graham, Stinner, Björn, Venkataraman, Chandrasekhar and Weston, Cathryn (2015) Parameter identification problems in the modelling of cell motility. Journal of Mathematical Biology, 71 (2). pp. 399-436. ISSN 0303-6812

Kiss, Istvan Z, Morris, Charles G, Sélley, Fanni, Simon, Péter L and Wilkinson, Robert R (2015) Exact deterministic representation of Markovian SIR epidemics on networks with and without loops. Journal of Mathematical Biology, 70 (3). pp. 437-464. ISSN 0303-6812

Madzvamuse, Anotida, Ndakwo, Hussaini S and Barreira, Raquel (2015) Cross-diffusion-driven instability for reaction-diffusion systems: analysis and simulations. Journal of Mathematical Biology, 70 (4). pp. 709-743. ISSN 0303-6812

Blyuss, Konstantin B (2014) Analysis of symmetries in models of multi-strain infections. Journal of Mathematical Biology, 69 (6-7). pp. 1431-1459. ISSN 0303-6812

Taylor, Timothy J and Kiss, Istvan Z (2014) Interdependency and hierarchy of exact and approximate epidemic models on networks. Journal of Mathematical Biology, 69 (1). pp. 183-211. ISSN 0303-6812

Blyuss, Konstantin B (2013) The effects of symmetry on the dynamics of antigenic variation. Journal of Mathematical Biology, 66 (1-2). pp. 115-137. ISSN 0303-6812

Taylor, Michael, Simon, Peter L, Green, Darren M, House, Thomas and Kiss, Istvan (2012) From Markovian to pairwise epidemic models and the performance of moment closure approximations. Journal of Mathematical Biology, 64 (6). pp. 1021-1042. ISSN 1432-1416

Venkataraman, Chandrasekhar, Lakkis, Omar and Madzvamuse, Anotida (2012) Global existence for semilinear reaction--diffusion systems on evolving domains. Journal of Mathematical Biology, 64 (1-2). pp. 41-67. ISSN 0303-6812

Venkataraman, Chandrashekar, Lakkis, Omar and Madzvamuse, Anotida (2012) Global existence for semilinear reaction-diffusion systems on evolving domains. Journal of Mathematical Biology, 64 (1-2). pp. 41-67. ISSN 0303-6812

George, Uduak Z, Stéphanou, Angélique and Madzvamuse, Anotida (2012) Mathematical modelling and numerical simulations of actin dynamics in the eukaryotic cell. Journal of Mathematical Biology, 66 (3). pp. 547-593. ISSN 0303-6812

Barreira, R, Elliott, C M and Madzvamuse, A (2011) The surface finite element method for pattern formation on evolving biological surfaces. Journal of Mathematical Biology, 63 (6). pp. 1095-1119. ISSN 0303-6812

Simon, Péter L, Taylor, Michael and Kiss, István Z (2011) Exact epidemic models on graphs using graph automorphism driven lumping. Journal of Mathematical Biology, 62 (4). pp. 479-508. ISSN 0303-6812

Madzvamuse, Anotida, Gaffney, Eamonn A and Maini, Philip K (2010) Stability analysis of non-autonomous reaction-diffusion systems: The effects of growing domains. Journal of Mathematical Biology, 61 (1). pp. 133-164. ISSN 0303-6812

Blyuss, Konstantin B and Gupta, Sunetra (2009) Stability and bifurcations in a model of antigenic variation in malaria. Journal of Mathematical Biology, 58 (6). pp. 923-937. ISSN 0303-6812

Giesl, Peter and Wagner, Heiko (2007) Lyapunov functions and the basin of attraction for a single-joint muscle-skeletal model. Journal of Mathematical Biology, 54 (4). pp. 453-464. ISSN 0303-6812

Broom, M and Rychtář, J (2007) The evolution of a kleptoparasitic system under adaptive dynamics. Journal of Mathematical Biology, 54 (2). pp. 151-177. ISSN 0303-6812

Broom, M and Ruxton, G D (2004) A framework for modelling and analysing conspecific brood parasitism. Journal of Mathematical Biology, 48 (5). pp. 529-544. ISSN 0303-6812

Luther, R M and Broom, M (2004) Rapid convergence to an equilibrium state in kleptoparasitic populations. Journal of Mathematical Biology, 48 (3). pp. 325-339. ISSN 0303-6812

Waxman, D. (2003) Numerical and exact solutions for continuum of alleles models. Journal of Mathematical Biology, 46 (3). pp. 225-240. ISSN 1432-1416

Waxman, David (2003) Numerical and exact solutions for continuum of alleles models. Journal of Mathematical Biology, 46 (3). pp. 225-240. ISSN 1432-1416

Broom, Mark (2000) Patterns of evolutionarily stable strategies: the maximal pattern conjecture revisited. Journal of Mathematical Biology, 40 (5). pp. 406-412. ISSN 0303-6812

Broom, M, Cannings, C and Vickers, G T (1994) Sequential methods for generating patterns of ESS's. Journal of Mathematical Biology, 32 (6). pp. 597-615. ISSN 0303-6812

This list was generated on Wed Aug 23 10:57:20 2017 BST.